Volume 25; Issue 11-12

2

On a class of nonlinear obstacle problems with measure data

Année:
2000
Langue:
english
Fichier:
PDF, 1.02 MB
english, 2000
3

Editorial board

Année:
2000
Langue:
english
Fichier:
PDF, 59 KB
english, 2000
4

Regularity of a free boundary at the infinity point

Année:
2000
Langue:
english
Fichier:
PDF, 989 KB
english, 2000
6

L p - Theory for fully nonlinear uniformly parabolic equations

Année:
2000
Langue:
english
Fichier:
PDF, 1.79 MB
english, 2000
8

A fois-saut type of expansion for dissipative wave equations

Année:
2000
Langue:
english
Fichier:
PDF, 897 KB
english, 2000
9

Boundary determination for an inverse problem in elastodynamics

Année:
2000
Langue:
english
Fichier:
PDF, 1.26 MB
english, 2000
11

On the spatial decay of 3-D steady-state navier-stokes flows

Année:
2000
Langue:
english
Fichier:
PDF, 325 KB
english, 2000
12

Deformations of open stein manifolds

Année:
2000
Langue:
english
Fichier:
PDF, 618 KB
english, 2000
13

Stability of a transonic profile arising from divergent detonations

Année:
2000
Langue:
english
Fichier:
PDF, 551 KB
english, 2000